View Full Version : how do you know when it's too much


w.a.m.h.
05-15-06, 06:03 PM
How do you know when a dose is too high, or just right for that matter.

I am not sure were are seeing the full benefit for my son, so we upped the dose. It is only day 2 on the new dose and he seems irritable.

I know that 2 days is not enough and we will give it time, but I just would like to know what to watch for.

Although I do see some benefit, it does not see to be much. I guess I was hoping for all of the problems to go away. Realistically. I know that won't happen. But how to I know if we should go higher or lower or stay the same?

Master Rat
05-15-06, 07:29 PM
It would be helpful if you listed the drug name. I am not a doctor, however if it is a stimulant type med he will get more irritable and agitated when overdosed. He will also exhibit more side effects or stronger side effects. Higher doses is not always the answer, too much meds will make you feel sick. Go to the drug manufacturer web site, read the side effects for the drug and question your son how he feels. It is helpful if you take notes, some changes will seem subtle for you, but might be a real bummer for him. Don't make any changes to med doses with out working with your doctor.




Tom